Alert archive / Texas / Tornado Warnings in 2015
Tornado Warning 67, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Dec 27, 2015, 10:34 AM CST for Nacogdoches County, Rusk County, Shelby County, Texas. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 27, 2015, 10:34 AM CST (16:34 UTC)
- Expired
- Dec 27, 2015, 11:00 AM CST
- In force
- 26 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Nacogdoches County, TX, Rusk County, TX, Shelby County, TX
The radar
The Shreveport radar (KSHV), 103 km from the middle of the area, began a volume at 16:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 27, 8:56 AM CST | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 4.6 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 625 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 707 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 350 m²/s²
- 0-3 km storm-relative helicity
- 426 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 8.3
The text
As transmitted, in the capitals the NWS used until 2016.
161
WFUS54 KSHV 271634
TORSHV
TXC347-401-419-271700-
/O.NEW.KSHV.TO.W.0067.151227T1634Z-151227T1700Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1034 AM CST SUN DEC 27 2015
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN RUSK COUNTY IN NORTHEASTERN TEXAS...
NORTHEASTERN NACOGDOCHES COUNTY IN EASTERN TEXAS...
NORTHWESTERN SHELBY COUNTY IN EASTERN TEXAS...
* UNTIL 1100 AM CST
* AT 1034 AM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR MELROSE...OR NEAR NACOGDOCHES...MOVING NORTH
AT 40 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
GARRISON AROUND 1100 AM CST.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
LAWSONVILLE...MOUNT ENTERPRISE...OAK RIDGE...APPLEBY AND STOCKMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER
AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3156 9443 3156 9463 3196 9469 3196 9435
TIME...MOT...LOC 1634Z 179DEG 33KT 3160 9454
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
131 follow-up statement
891
WWUS54 KSHV 271645
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1045 AM CST SUN DEC 27 2015
TXC347-401-419-271700-
/O.CON.KSHV.TO.W.0067.000000T0000Z-151227T1700Z/
RUSK TX-NACOGDOCHES TX-SHELBY TX-
1045 AM CST SUN DEC 27 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 AM CST FOR
SOUTHEASTERN RUSK...NORTHEASTERN NACOGDOCHES AND NORTHWESTERN SHELBY
COUNTIES...
AT 1044 AM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 8 MILES SOUTH OF GARRISON...OR 9 MILES NORTHEAST OF
NACOGDOCHES...MOVING NORTH AT 45 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
GARRISON AROUND 1055 AM CST.
TIMPSON AROUND 1100 AM CST.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
APPLEBY...STOCKMAN AND MOUNT ENTERPRISE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS OR IN
A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3165 9444 3165 9461 3191 9468 3191 9437
TIME...MOT...LOC 1644Z 179DEG 39KT 3171 9454
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
13What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Dec 27, 7:27 AM CST, 3 hours 7 minutes earlier.
Area forecast discussion, Dec 27, 7:27 AM CST, 3 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
727 AM CST SUN DEC 27 2015
.AVIATION...
A COLD FRONT WILL SLOWLY MOVE E THROUGH THE ARKLATEX. SHWRS/TSTMS
WILL INCREASE IN COVERAGE FROM W TO E THIS CYCLE W/ TSRA
CONDITIONS IFR/MVFR EXPECTED ACROSS OUR TX TERMINALS TODAY AS AN
INVERTED TROPICAL TROUGH CLOSES INTO A STACKING LOW OVHD...MOVING
NE AND THEN AFFECTING ALL OTHER TERMINALS TONIGHT. BEHIND THIS
DEEPENING LOW...RAIN WILL END QUICKLY DURING EARLY MONDAY AND
WINDS WILL END UP W/SW 10-20KTS AS THE LOW MOVES BY. SFC WINDS ARE
S/SE 10-20KTS NOW...OUR CLIMB WINDS TODAY SE 15-25KTS VEERING
QUICKLY TO S/SW 35-55KTS BY 4KFT AND SW 75KTS BY FL280. HIGHER
GUSTS NEAR DOWNPOURS WILL BE BEHIND THE FRONT WITH SOME N WINDS
15-25KTS. COLD FRONT IS AT KCRS...TO KSLR...TO K404...TO KMEZ.
/24/
&&
.PREV DISCUSSION... /ISSUED 722 AM CST SUN DEC 27 2015/
DISCUSSION...
EARLY THIS MORNING A COLD FRONT WAS MOVING INTO THE NORTHWEST
SECTIONS OF THE FOUR STATE AREA AND EXTENDED FROM NORTHEAST
ARKANSAS INTO SOUTHEAST OKLAHOMA...ACROSS NORTH CENTRAL TEXAS
AND INTO SOUTHWEST TEXAS. ABUNDANT GULF MOISTURE WAS FEEDING
INTO THE SURFACE BOUNDARY AROUND THE BACK SIDE OF SURFACE HIGH
PRESSURE ALONG THE EASTERN SEABOARD AND FRONT SIDE OF AN
ANCHORING SURFACE LOW PRESSURE SYSTEM OVER SOUTH TEXAS. A SHARP
TEMPERATURE GRADIENT BETWEEN THE COLD AIR APPROACHING AND THE
WARM AND MOIST AIR FROM THE GULF WAS PRODUCING SHOWERS AND
THUNDERSTORMS ALONG AND NEAR THE BOUNDARY. ADDED TO THE MIX WAS A
CLOSED UPPER LEVEL LOW PRESSURE SYSTEM OVER WEST TEXAS AND
NORTHEAST MEXICO WHICH WAS PROVIDING A SERIES OF DISTURBANCES
ALOFT MOVING THROUGH THE SOUTHWEST TO NORTHEAST FLOW HELPING WITH
LIFT AND INSTABILITY. THE UPPER LOW WILL CONTINUE TO SHIFT EAST
INTO THE BIG BEND AREA OF TEXAS LATER DURING THE DAY ALLOWING
THE COLD FRONT TO SHIFT SLOWLY EAST INTO EAST AND NORTHEAST
TEXAS AS THE ASSOCIATED SURFACE LOW MOVES INTO EAST TEXAS. THIS
WILL KEEP THE FRONT FROM MOVING INTO SOUTH CENTRAL ARKANSAS AS
THE WARMER AIR SPREADING INTO THE GULF WRAPS NORTH. A TIGHT
PRESSURE GRADIENT OVER THE FOUR STATE REGION WILL PRODUCE STRONG
AND GUSTY SURFACE WINDS OF 15 TO 20 MPH WITH HIGHER GUSTS TO NEAR
25-30 MPH. HAVE ISSUED A LAKE WIND ADVISORY FOR THIS. LOCALLYHEAVY
RAINFALL ALONG WITH THE THREAT OF SEVERE WEATHER WILL SHIFT EAST
OVER THE AREA TODAY AND TONIGHT WITH ISOLATED TORNADOES...DAMAGING
WINDS...AND LARGE HAIL POSSIBLE. THE HEAVY RAINFALL WILL CONTINUE
TO PROVIDE A THREAT FOR FLASH FLOODING AS THE STORMS TRAIN OVER
THE SAME GENERAL AREAS AND SHIFT EAST. BY DAYBREAK MONDAY THE
UPPER LOW WILL HAVE SHIFTED INTO SOUTHEAST OKLAHOMA AND SOUTHWEST
ARKANSAS ALMOST STACKED OVER THE SURFACE LOW...WHILE THE COLD
FRONT WILL HAVE MOVED INTO SOUTH CENTRAL ARKANSAS INTO SOUTH
CENTRAL LOUISIANA AND AN OCCLUDED FRONT REACHING FROM THE SURFACE
LOW EAST INTO CENTRAL ARKANSAS. DRY AIR WILL SURGE INTO THE FOUR
STATE REGION FROM THE SOUTHWEST ALOFT AND ON THE SURFACE REDUCING
THE RAIN CHANCES FOR PARTS OF EAST AND NORTHEAST TEXAS WITH
SHOWERS AND THUNDERSTORMS CONTINUING OVER OKLAHOMA AND INTO SOUTH
ARKANSAS AND EASTERN PARTS OF NORTH LOUISIANA. BY MONDAY AFTERNOON
THE UPPER LOW WILL BE MOVING ACROSS MISSOURI WITH THE SURFACE LOW
AND ARCHING COLD FRONT WELL NORTH AND EAST ENDING OUR CHANCES FOR
RAINFALL. EXPECTING A DRY WEATHER PATTERN FOR THE REMAINDER OF THE
EXTENDED FORECAST PERIOD EXCEPT FOR LATER IN THE WEEK WITH
SOUTHERN ZONES HAVING THE ONLY RAIN CHANCES FOR TUESDAY NIGHT INTO
WEDNESDAY. COLD AIR WILL PROVIDE TEMPERATURES NEAR AND BELOW
FREEZING FOR MONDAY NIGHT WITH SOME WARM UP FOR TUESDAY NIGHT.
READINGS OVERNIGHT WILL RETURN TO NEAR AND BELOW FREEZING FOR THE
REST OF THE WEEK AND INTO THE WEEKEND WITH AREAS SOUTH OF
INTERSTATE HAVING THE WARMER TEMPERATURES JUST ABOVE FREEZING.
/06/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 75 45 51 34 / 90 100 30 0
MLU 80 51 56 36 / 60 90 50 0
DEQ 64 44 45 29 / 100 100 50 0
TXK 72 46 47 32 / 100 100 50 0
ELD 76 48 52 33 / 90 90 50 0
TYR 69 39 46 33 / 100 100 20 0
GGG 73 39 47 33 / 100 100 20 0
LFK 74 41 51 34 / 100 100 20 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR ARZ070.
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ARZ050-051-059>061-
070>073.
LA...LAKE WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR LAZ001>006-
010>014-017>022.
OK...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR OKZ077.
TX...LAKE WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR TXZ096-097-
108>112-124>126-136>138-149>153-165>167.
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR TXZ096-097-108>112-
124>126-136>138-149-150.
&&
24/06Hazardous weather outlook, Dec 27, 9:45 AM CST, 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 945 AM CST SUN DEC 27 2015 ARZ050-051-059>061-071>073-OKZ077-281545- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-LAFAYETTE-COLUMBIA- UNION-MCCURTAIN- 945 AM CST SUN DEC 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA. .DAY ONE...TODAY AND TONIGHT... ...FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SPREAD OVER THE AREA ALONG AND NEAR A COLD FRONT MOVING SLOWLY ACROSS THE REGION. TRAINING OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL...WITH AMOUNTS FROM FOUR TO TEN INCHES...WHICH WILL RESULT IN FLASH FLOODING AND PONDING OF WATER IN LOW LYING AND POOR DRAINAGE AREAS. DUE TO A SHARP TEMPERATURES GRADIENT BETWEEN THE COLD AIR ARRIVING AND THE WARM AND MOIST AIR FEEDING INTO THE AREA THERE WILL BE SOME STRONG STORMS CAPABLE OF PRODUCING HIGH AND DAMAGING WINDS AND ISOLATED TORNADOES...WITH A CHANCE FOR LARGE HAIL AS WELL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SHOWERS AND THUNDERSTORMS WILL BE ENDING ON MONDAY AS THE COLD FRONT AND SURFACE LOW PRESSURE SYSTEM SHIFT AWAY FROM THE AREA ALLOWING DRIER AIR AND COOLER TEMPERATURES TO MOVE INTO THE REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL MOST LIKELY BE NEEDED TODAY AND TONIGHT. ARZ070-TXZ096-097-108>112-124>126-136>138-149-150-281545- MILLER-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD- UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK- 945 AM CST SUN DEC 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... ...TORNADO WATCH IS IN EFFECT THROUGH 4 PM CST... ...FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SPREAD OVER THE AREA ALONG AND NEAR A COLD FRONT MOVING SLOWLY ACROSS THE REGION. TRAINING OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL...WITH AMOUNTS FROM FOUR TO TEN INCHES...WHICH WILL RESULT IN FLASH FLOODING AND PONDING OF WATER IN LOW LYING AND POOR DRAINAGE AREAS. DUE TO A SHARP TEMPERATURES GRADIENT BETWEEN THE COLD AIR ARRIVING AND THE WARM AND MOIST AIR FEEDING INTO THE AREA THERE WILL BE SOME SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HIGH AND DAMAGING WINDS AND ISOLATED TORNADOES...WITH A CHANCE FOR LARGE HAIL AS WELL. THERE WILL ALSO BE STRONG AND GUSTY SURFACE WINDS TODAY AND TONIGHT DUE TO A PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO THE EAST AND SURFACE LOW PRESSURE OVER SOUTH TEXAS AND ALONG THE TROUGH OF LOW PRESSURE WITH THE COLD FRONT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SHOWERS AND THUNDERSTORMS WILL BE ENDING ON MONDAY AS THE COLD FRONT AND SURFACE LOW PRESSURE SYSTEM SHIFT AWAY FROM THE AREA ALLOWING DRIER AIR AND COOLER TEMPERATURES TO MOVE INTO THE REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS ARE ACTIVATED. LAZ001-002-010-017-TXZ151>153-165>167-281545- CADDO-BOSSIER-DE SOTO-SABINE-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE- 945 AM CST SUN DEC 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... ...TORNADO WATCH IS IN EFFECT THROUGH 4 PM CST... ...LAKE WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... SHOWERS AND THUNDERSTORMS WILL CONTINUE SLOWLY SPREAD OVER THE AREA ALONG AND NEAR A COLD FRONT MOVING SLOWLY ACROSS THE REGION TODAY. TRAINING OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL WHICH COULD PRODUCE AMOUNTS OF ONE TO FOUR INCHES AND RESULT IN PONDING OF WATER IN STREETS...LOW LYING AND POOR DRAINAGE AREAS. SOME FLASH FLOODING MAY RESULT. DUE TO A SHARP TEMPERATURES GRADIENT BETWEEN THE COLD AIR ARRIVING AND THE WARM AND MOIST AIR FEEDING INTO THE AREA THERE WILL BE SEVERE THUNDERSTORMS POSSIBLE CAPABLE OF PRODUCING HIGH AND DAMAGING WINDS AND ISOLATED TORNADOES...WITH A CHANCE FOR LARGE HAIL AS WELL. THERE WILL ALSO BE STRONG AND GUSTY SURFACE WINDS TODAY AND TONIGHT DUE TO A PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO THE EAST AND SURFACE LOW PRESSURE OVER SOUTH TEXAS AND ALONG THE TROUGH OF LOW PRESSURE WITH THE COLD FRONT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SHOWERS AND THUNDERSTORMS WILL BE ENDING ON MONDAY AS THE COLD FRONT AND SURFACE LOW PRESSURE SYSTEM SHIFT AWAY FROM THE AREA ALLOWING DRIER AIR AND COOLER TEMPERATURES TO MOVE INTO THE REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS ARE ACTIVATED. LAZ003>006-011>014-018>022-281545- WEBSTER-CLAIBORNE-LINCOLN-UNION-RED RIVER-BIENVILLE-JACKSON- OUACHITA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE- 945 AM CST SUN DEC 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA AND NORTHWEST LOUISIANA. .DAY ONE...TODAY AND TONIGHT... ...LAKE WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... SHOWERS AND THUNDERSTORMS WILL CONTINUE SLOWLY SPREAD OVER THE AREA ALONG AND NEAR A COLD FRONT MOVING SLOWLY ACROSS THE REGION TODAY. TRAINING OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL WHICH COULD PRODUCE AMOUNTS OF ONE TO FOUR INCHES AND RESULT IN PONDING OF WATER IN STREETS...LOW LYING AND POOR DRAINAGE AREAS. SOME FLASH FLOODING MAY RESULT. DUE TO A SHARP TEMPERATURES GRADIENT BETWEEN THE COLD AIR ARRIVING AND THE WARM AND MOIST AIR FEEDING INTO THE AREA THERE WILL BE SEVERE THUNDERSTORMS POSSIBLE CAPABLE OF PRODUCING HIGH AND DAMAGING WINDS AND ISOLATED TORNADOES...WITH A CHANCE FOR LARGE HAIL AS WELL. THERE WILL ALSO BE STRONG AND GUSTY SURFACE WINDS TODAY AND TONIGHT DUE TO A PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO THE EAST AND SURFACE LOW PRESSURE OVER SOUTH TEXAS AND ALONG THE TROUGH OF LOW PRESSURE WITH THE COLD FRONT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SHOWERS AND THUNDERSTORMS WILL BE ENDING ON MONDAY AS THE COLD FRONT AND SURFACE LOW PRESSURE SYSTEM SHIFT AWAY FROM THE AREA ALLOWING DRIER AIR AND COOLER TEMPERATURES TO MOVE INTO THE REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL MOST LIKELY BE NEEDED LATER TODAY AND TONIGHT. PALMER
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 5:42 AM CST | Lake Wind Advisory | SHV | Angelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more | 18 hr |
| Dec 27, 10:13 AM CST | Flash Flood Warning | SHV | Red River | 9 hr |
| Dec 27, 10:18 AM CST | Flash Flood Warning | SHV | Camp, Franklin, Titus, Wood | 9 hr |
| Dec 27, 11:57 AM CST | Tornado Warning | SHV | Smith, Wood | 29 min |
| Dec 27, 12:25 PM CST | Flash Flood Warning | SHV | Smith | 9 hr |
| Dec 27, 2:09 PM CST | Tornado Warning | SHV | Camp, Morris, Titus | 36 min |
| Dec 27, 2:17 PM CST | Tornado Warning | SHV | Camp, Upshur | 28 min |
| Dec 27, 2:45 PM CST | Tornado Warning | SHV | Bowie, Morris, Red River, Titus | 45 min |
| Dec 27, 2:52 PM CST | Flash Flood Warning | SHV | Smith, Upshur | 9 hr |
| Dec 27, 2:56 PM CST | Flash Flood Warning | SHV | Cherokee | 6 hr |
| Dec 27, 3:10 PM CST | Severe Thunderstorm Warning | SHV | Camp, Franklin, Morris, Titus, Upshur, Wood | 50 min |
| Dec 27, 3:15 PM CST | Tornado Warning | SHV | Bowie, Morris, Red River | 45 min |
| Dec 27, 3:20 PM CST | Flash Flood Warning | SHV | Bowie, Cass, Morris | 9 hr |
| Dec 27, 3:24 PM CST | Tornado Warning | SHV | Bowie, Camp, Morris, Titus, Upshur | 51 min |
| Dec 27, 3:25 PM CST | Tornado Warning | SHV | Bowie, Camp, Franklin, Morris, Red River, Titus and 2 more | 50 min |
| Dec 27, 4:17 PM CST | Severe Thunderstorm Warning | SHV | Bowie, Cass, Morris, Red River, Titus | 43 min |
| Dec 27, 4:37 PM CST | Tornado Warning | SHV | Harrison, Marion | 23 min |
| Dec 27, 4:39 PM CST | Flash Flood Warning | SHV | Gregg, Harrison, Marion, Rusk | 6 hr |
| Dec 27, 4:46 PM CST | Severe Thunderstorm Warning | SHV | Bowie, Cass | 59 min |
| Dec 27, 5:01 PM CST | Tornado Warning | SHV | Cass, Marion | 29 min |
| Dec 27, 5:22 PM CST | Tornado Warning | SHV | Bowie, Cass | 23 min |
| Dec 27, 5:35 PM CST | Special Weather Statement | SHV | Rusk | 40 min |
| Dec 27, 5:42 PM CST | Tornado Warning | SHV | Bowie, Cass | 33 min |
| Dec 27, 5:57 PM CST | Tornado Warning | SHV | Harrison, Panola, Rusk | 48 min |
Nearby
Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.